# SDR IPXA2023101834213

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,442 hours, 15,572 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD CABIN NOT CLOSED INFLIGHT. WE VISUALLY CHECKED AND DOOR NOT LOCKED. RAN CHECKLIST (INDICATION UNLOCKED)IN ACCORDANCE WITH AOM PROCEDURES CHECKED OPERATION OF SWITCHES 43WS & 7WS, ACCOMPLISHED ADJUSTMENT OF SWITCH 7WS W/REF TO M/M 52-71-00. OPS CHECK GOOD THIS CLEARS T3F18E0035FGV. NO DMP PROCEDURES TO REVERSE
